Blank
Aa
A
A
Close
Blank
Avatar universal
Need help!!!!
Okay I've called the doctor waiting to get in. I've started chantix almost 2 weeks ago! Past 3-4 days I have a constand headache feeling sick to my stomach especially after eating! I have a cyst on my right ovary and my periods are jacked up and when I'm on my period my lower back and belly kills me! Called obgyn and reg doc and they both said its not from the chantix!!!! So waiting to get into the OBGYN. Till then I need help to figure out what could make me feel this way! No medicine will take the sick feeling away nor the headaches!!!
Discussion is closed
Cancel
0 Answers
0 Answers
Page 1 of 1
You must join this user group in order to participate in this discussion.
A
A
Recent Activity
Avatar universal
Blank
Ttspa commented on Milky White Discharge...
Apr 22
Avatar universal
Blank
mswoodie commented on Milky White Discharge...
Mar 29
Avatar universal
Blank
bitty2904 commented on Milky White Discharge...
Mar 16